Pacific Journal of Mathematics

Infinitesimal motions of a bipartite framework.

Walter Whiteley

Article information

Source
Pacific J. Math., Volume 110, Number 1 (1984), 233-255.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102711115

Mathematical Reviews number (MathSciNet)
MR722753

Zentralblatt MATH identifier
0523.70004

Subjects
Primary: 52A15: Convex sets in 3 dimensions (including convex surfaces) [See also 53A05, 53C45]
Secondary: 51K99: None of the above, but in this section 73K99

Citation

Whiteley, Walter. Infinitesimal motions of a bipartite framework. Pacific J. Math. 110 (1984), no. 1, 233--255. https://projecteuclid.org/euclid.pjm/1102711115


Export citation

References

  • [1] E. D. Bolker and B. Roth, When is a bipartite graph a rigid framework!, Pacific J. Math., 90 (1980), 27-44.
  • [2] H. Crapo, The tetrahedral/octahedral truss, Structural Topology, 7 (1982), 51-60.
  • [3] H. Crapo and W. Whiteley, Statics of frameworks and motions of panel structures, Structural Topology, 6 (1982), 43-82.
  • [4] A. C. Dixon, On certain deformableframeworks, Mess. Math., 29 (1899/1900), 1-21.
  • [5] K. Killian and P. Meissl, Einige Grundaufgaben der rumlichenTrilateration und ihre gefhrlichen Orter, Deutsche Geodatische Komm. Bayer. Akad. Wiss., A61 (1969), 65-72.
  • [6] B. Roth and W. Whiteley, Tensegrity frameworks, Trans. Amer. Math. Soc, 265 (1981), 419-445.
  • [7] W. Whiteley, Motions of bipartite frameworks, Structural Topology, 3 (1979), 62-63.
  • [8] W. Whiteley, Introduction to structural geometry I: Infinitesimal motions and infinitesimal rigidity, Structural Topology Research Group, U. de Montreal, Montreal, Quebec, preprint.
  • [9] W. Wunderlich, On deformable nine-bar linkages with six triple joints, Proc. K. Nederl. Akad. Wet., A 79 (1976), 255-262.
  • [10] W. Wunderlich, Gefhrliche Annahmen der Trilateration und bewegliche Fachwereke I, Z. Angew. Math. Mech., 57 (1977), 297-304.
  • [11] W. Wunderlich, Gefhrliche Annahmen der Trilateration und bewegliche Fachwereke II, Z. Angew. Math. Mech., 57(1977), 363-368.
  • [12] W. Wunderlich, Untersuchungen zu einem Trilaterations problem mit komplanaren Standpunk- ten, Sitz. Osten. Akad. Wiss., 186 (1977), 263-280.
  • [13] W. Wunderlich, Eine merkwrdige Familie von beweglichen Stabwerken, Elem. Math., 34/6 (1979), 132-137.